# SDR AALA200802682

- Difficulty date: October 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD TAIL CONE HAS BROKEN TWIST LOCK TERMINAL WIRE L795ZD14.  REPLACED TWIST LOCK TERMINAL WIRE AT OVERHEAD TAIL CONE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
